My significant other smokes weed every week once or twice. What will the effect be and should I be worried?
- KerriLv 411 months agoFavourite answer
Once or twice a week pot use is a non issue as long as he is otherwise healthy, isn’t on any prescription meds and is a productive member of society. Marijuana is and has been used all over the world as medicine and recreationally for centuries with no ill effects. It does not lead to harder drug use. You have nothing to worry about.Source(s): Nurse
- Anonymous11 months ago
I'm not exactly sure. I really am not sure. He could be just fine, but I really don't know I am not sure.
- MarcLv 711 months ago
This is what I dont understand. WHy are you concerned about what he does or doesnt do. Forget the weed for a second. What if he ate cake once or twice a week? Would that be an issue? If you have an issue with weed, it is your issue not his. This is what makes relationships with others hard. We want to jusdge based upon our own beliefs. IF you have a problem with weed that is ok, but that means you (not him) gets to make another choice. Otherwise you are just trying to contol him. The role of your SO should be lover and play mate. that it. The two of you should join in the relationship while you are both full so you can bring love to it...not extract from. So if you have an issue with weed and you bring it to him in some way then you are extracting love from the relationship and you are not being loving to him. I know this is a difficult concept but keep reading it until it sinks in. If you think that smoking weed is not acceptable to you and it is something that you dont want to be around or present at all in your life then you can break up with him and move on and find someone who doesnt. But just remember that it has nothing to do with him and everything to do with you. (I used him and realized that no where did you indicate if this was male or female. Just acknowledging that)
- Pearl LLv 711 months ago
i wouldnt stay with someone doing drugs, ive known people that died from drugs